# SDR MASA200600764

- Difficulty date: March 13, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 1,126 hours, 9,229 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 601R515941
- Part serial: RELPA63324
- Condition: Malfunctioned
- Part time: 8,688 hours, 7,021 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7242 ORD - YAW DAMPER 2 GOES ON OFF CONSTANTLY.  MAINTENANCE REMOVED AND REPLACED YD PANEL.
